zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A fixed point theorem of Subrahmanyam type in uniform spaces with generalized pseudodistances. (English) Zbl 1206.54068
Summary: In uniform spaces, not necessarily sequentially complete, using the concept of the 𝒥-family of generalized pseudodistances, a fixed point theorem of Subrahmanyam type is established. The result and method of investigations presented here are new for maps in uniform and locally convex spaces and even in metric spaces.

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
47H10Fixed point theorems for nonlinear operators on topological linear spaces
References:
[1]Banach, S.: Sur LES opérations dans LES ensembles abstraits et leurs applications aux équations intégrales, Fund. math. 3, 133-181 (1922) · Zbl 48.0201.01
[2]Subrahmanyam, P. V.: Remarks on some fixed point theorems related to Banach’s contraction principle, J. math. Phys. sci. 8, 445-458 (1974) · Zbl 0294.54033
[3]Kada, O.; Suzuki, T.; Takahashi, W.: Nonconvex minimization theorems and fixed point theorems in complete metric spaces, Math. japonica 44, 381-391 (1996) · Zbl 0897.54029
[4]Suzuki, T.: Generalized distance and existence theorems in complete metric spaces, J. math. Anal. appl. 253, 440-458 (2001) · Zbl 0983.54034 · doi:10.1006/jmaa.2000.7151
[5]Suzuki, T.: Subrahmanyam’s fixed point theorem, Nonlinear anal. 71, 1678-1683 (2009) · Zbl 1170.54016 · doi:10.1016/j.na.2009.01.004
[6]Włodarczyk, K.; Plebaniak, R.: Maximality principle and general results of Ekeland and caristi types without lower semicontinuity assumptions in cone uniform spaces with generalized pseudodistances, Fixed point theory appl. 2010 (2010) · Zbl 1201.54039 · doi:10.1155/2010/175453
[7]Tataru, D.: Viscosity solutions of Hamilton–Jacobi equations with unbounded nonlinear terms, J. math. Anal. appl. 163, 345-392 (1992) · Zbl 0757.35034 · doi:10.1016/0022-247X(92)90256-D
[8]Lin, L. -J.; Du, W. -S.: Ekeland’s variational principle, minimax theorems and existence of nonconvex equilibria in complete metric spaces, J. math. Anal. appl. 323, 360-370 (2006) · Zbl 1101.49022 · doi:10.1016/j.jmaa.2005.10.005
[9]Vályi, I.: A general maximality principle and a fixed point theorem in uniform spaces, Period. math. Hungar. 16, 127-134 (1985) · Zbl 0551.47025 · doi:10.1007/BF01857592
[10]Suzuki, T.: Several fixed point theorems concerning τ-distance, Fixed point theory appl. 2004, 195-209 (2004) · Zbl 1076.54532 · doi:10.1155/S168718200431003X
[11]Subrahmanyam, P. V.: Completeness and fixed-points, Monatsh. math. 80, 325-330 (1975) · Zbl 0312.54048 · doi:10.1007/BF01472580
[12]Włodarczyk, K.; Plebaniak, R.: Periodic point, endpoint, and convergence theorems for dissipative set-valued dynamic systems with generalized pseudodistances in cone uniform and uniform spaces, Fixed point theory appl. 2010 (2010)
[13]Włodarczyk, K.; Plebaniak, R.; Doliński, M.: Cone uniform, cone locally convex and cone metric spaces, endpoints, set-valued dynamic systems and quasi-asymptotic contractions, Nonlinear anal. 71, 5022-5031 (2009) · Zbl 1203.54051 · doi:10.1016/j.na.2009.03.076
[14]Włodarczyk, K.; Plebaniak, R.; Obczyński, C.: Convergence theorems, best approximation and best proximity for set-valued dynamic systems of relatively quasi-asymptotic contractions in cone uniform spaces, Nonlinear anal. 72, 794-805 (2010) · Zbl 1185.54020 · doi:10.1016/j.na.2009.07.024